# SDR SWAA2020031042330

- Difficulty date: January 31, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 44,271 hours, 24,577 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL #241AEF, UPPER SIDE OF PANEL HAS AREAS OF FRAYING SKIN MATERIAL, MARKED IN BLUE         REPAIRED PANEL 241AEF OF UPPPER FACESHEET DELAMINATION 14"X 4.25" IAW. B737-700 SRM 53-00-50-2R-1 SRM 53-00-50-2R-0 (A63278)(A89485) (A13438)(A67412)(A74475)(A29079)
